Mathematics; Statistics; Applications

Ratio Mathematica


Ratio Mathematica is an International, double peer-reviewed, open access journal, published every six months (June-December). This periodical has a long tradition, indeed its first issue was published in 1990. It aims to publish original research articles in the fields of Mathematics and Statistics. However, contributions with applications of Mathematics and Statistics to Social Science, Business Administration, Engineering, Programming, Economics, Management, Fuzzy Logic, and Probability, are welcome. Only English-language publications are accepted. 

The main topics of interest for Ratio Mathematica  are:

Foundations of Mathematics: Epistemology of Mathematics, Critique of the Foundations of Mathematics, Elementary Mathematics from a higher point of view, Elementary Theory of Numbers, Foundations of Mathematics of Uncertain; Criticism of the Foundations of Computer Science.

Applications of Mathematics: Applications to Engineering and Economics, Applications for Management and Business Administration, Decision making in conditions of uncertainty, Theory of Games, Fuzzy Logic and Applications, Probability, Statistics and Applications.

New theories and applications: Algebraic hyperstructures and Applications, Discrete Mathematics and Applications, Fuzzy structures.

New theories and practices for dissemination and communication of mathematics: Communication of History and Fundations, Communication of Discrete Mathematics, Communication of Probability and Statistics, Communication with Media.


Indexing: Ratio Mathematica is abstracted and indexed in: 


PKP (Public Knowledge Project)

OCLC WorldCat

Google Scholar






The printed copies of the journal are stored at the National Library of Florence and Provincial Library of Pescara, Italy.


Google Scholar Metrics (2017-10-22)

Search terms

Publication/Journal: "ratio mathematica" OR "ratio math"
Years: all

Data retrieval

Data source: Google Scholar
Query date: dom 22 ott 2017 15:54:20
Cache date: dom 22 ott 2017 15:55:11
Query result: [0] Operazione completata.


Publication years: 1990-2017
Citation years: 27 (1990-2017)
Papers: 266
Citations: 506
Citations/year: 18.74
Citations/paper: 1.90
Citations/author: 342.92
Papers/author: 184.00
Authors/paper: 1.74/2.0/1 (mean/median/mode)
Hirsch h-index (a, m): 12 (3.51, 0.44)
Egghe g-index (g/h): 16 (1.33)
PoP hI,norm: 9
PoP hI,annual: 0.33

Journal Homepage Image

Honorary Editor

Eugeni, Franco, Teramo, Italy


Chief Editors

Hoskova-Mayerova, Sarka, Brno, Czech Republic

Maturo, Fabrizio, Pescara, Italy


Editorial Board        

Ameri, Reza (Teheran, Iran)
Anatriello, Giuseppina (Naples, Italy)
Beutelspacher, Albrecht (Giessen, Germany)
Casolaro, Ferdinando (Naples, Italy)
Cavallo, Bice (Napoli, Italy)
Ciprian, Alecu (Iasi, Romania)
Corsini, Piergiulio (Udine, Italy)
Cristea, Irina (Nova Gorica, Slovenia)
Cruz Rambaud, Salvador (Almeria, Spain)
Dass, Bal Khishan (Delhi, India)
De Luca, Francesco (Pescara, Italy)
Di Battista, Tonio (Chieti, Italy)
Dramalidis, Achilles (Alexandroupolis, Greece)
Eugeni, Franco (Teramo, Italy)
Gattone, Stefano Antonio (Chieti, Italy)
Hoskova - Mayerova, Sarka (Brno, Czech Republic)
Kacprzyk, Janusz (Warsaw, Poland)
Mari, Carlo (Chieti, Italy)
Maturo, Fabrizio (Pescara, Italy)
Migliori, Stefania (Pescara, Italy)
Paolone, Francesco (Naples, Italy)
Rosenberg, Ivo (Montreal, Canada)
Sakonidis, Haralambos (Alexandroupolis, Greece)
Scafati, Maria (Rome, Italy)
Sessa, Salvatore (Naples, Italy)
Squillante, Massimo (Benevento, Italy)
Tallini, Luca (Teramo, Italy)
Tofan, Ioan (Iasi, Romania)
Ventre, Aldo Giuseppe Saverio (Napoli, Italy)
Ventre, Viviana (Napoli, Italy)
Vichi, Maurizio (Rome, Italy)
Vincenzi, Giovanni (Salerno, Italy)
Vougiouklis, Thomas (Alexandroupolis, Greece)
Yager, Ronald R. (New York, U.S.A.)

Editorial Manager and Webmaster

Manuppella, Giuseppe, Pescara, Italy


Cover Making and Content Pagination

Manuppella, Fabio, Pescara, Italy


Legal Manager

Di Domenico, Bruna, Pescara, Italy






Special Issue




Fuzzy Relation Equations have a long tradition begun in 1976 with the famous paper of the late Elie Sanchez [Composite Fuzzy Relation Equations, Information and Control 30, 38-48 (1976)] to which the second author was tied during 1989 in the writing of the joint monography [Fuzzy Relation Equations and Their Application to Knowledge Engineering. Kluwer Academic Press, Dordrecht, 1989], together A. Di Nola and W. Pedrycz. This special issue follows a special issue companion edited by ourselves and published on the famous international journal “Information Sciences” [Fuzzy Relation Equations: New Trends and Applications, Volume 234, Pages 1-226 (10 June 2013)] during 2013 containing several papers dealing with theoretical mathematical aspects and applications to Computer Science.

In order to be traditionalists, we prefer to maintain the old wording “Fuzzy Relation Equations” as stands in the above paper founder of Sanchez, without considering the algebraic structure on which they are defined. Other authors prefer saying “Fuzzy Relational Equations”  either “Max-t  Fuzzy Relational Equations” (t-…stands for triangular norm) or specifying convolution (or de-convolution in the dual equation) of the fuzzy operator used, other authors yet specify  to follow those words defining in the title of their article the context of the mathematical structure on which the equations are posed (for sake of completeness, indeed, the above paper of Sanchez is referred to complete Brouwerian lattices). For applicational aspects, obviously the Fuzzy Relation Equations are mainly considered over [0,1]n as domain of the membership functions or fuzzy matrices involved.

Therefore, we invite all the contributors to present a paper on Fuzzy Relation Equations involving any mathematical problem which they face on.  We also invite all the contributors facing on Fuzzy Relations to present a paper because intimately connected to Fuzzy Relation Equations, taking in mind the Extension Principle of Zadeh or the nature of the problem under exam. Naturally papers on related applications of Fuzzy Relation Equations (or alternatively of Fuzzy Relations) to other disciplines dealing any thematic are welcome as well.

Paper can be submitted to:


Submission of papers: 30 November 2017

Revision of papers: within 31 January 2018

Revised papers: within 28 February 2018

Acceptance and Publication: within 30 March 2018

The Guest Editors

Ferdinando Di Martino

Salvatore Sessa 

Posted: 2017-06-02
More Announcements...

Vol 32 (2017)

Full Issue

View or download the full issue PDF

Table of Contents

Volume 32-2017

Manoj Kumar, Vikas Bist, Man Inder Kumar
Prem Nath, Dhiraj Kumar Singh
Šárka Hošková-Mayerová
Serkan Onar, Sanem Yavuz, Bayram Alì Ersoy
Guglielmo Monaco, Aniello Fedullo